# SDR 2019FA0000182

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: General aviation
- Aircraft: N616AV
- Make and model: Gippld GA8
- Aircraft serial: 228
- Aircraft time: 2,608 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Worn
- Location: Aft Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REAR PASSENGER DOOR OPENED DURING TAKEOFF.
